PESUDOMOL 30mg Tablet 10x10s

 190.00

Manufactured by:
Active Pharmaceutical Ingredient:
Drug Strength: 30mg
Drug Form : Tablet
Pack Size : 10x10s
Does this requires a prescription ?Yes

Pseudoephedrine (HCl):30mg + Ibuprofen:200mg | Cold preparations

Alternate brands

  • SEDOFEN-P 30mg Tablet 10x10s
     190.00
  • You can save 0
  • ROVINAC 30mg Tablet 10x10s
     190.00
  • You can save 0
  • PROPHED FORTE 30mg Tablet 10x10s
     90.00
  • You can save 100
  • SUDOFIN 30mg Tablet 10x10s
     55.00
  • You can save 135

    Manufactured / Marketed By : Ambrosia Product Form : TabletPack Size : 10x10sIngredients : Pseudoephedrine (HCl):30mg + Ibuprofen:200mgGeneric Category : Cold preparations

    Reviews

    There are no reviews yet.

    Be the first to review “PESUDOMOL 30mg Tablet 10x10s”

    Additional Information>

    One of the following licensed pharmacy from the nearest location will deliver PESUDOMOL 30mg Tablet 10x10s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

    Questions and Answers

    There are no questions yet. Be the first to ask a question about this product.

    Only registered users are eligible to enter questions

    Medicalstore.com.pk © All rights reserved

    Made with ❤ by Dairah

    Shopping Cart